# SDR ASAA2020080422981

- Difficulty date: August 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 29,051 hours, 9,409 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WITH BOTH F/D SWITCHES ON, COMMAND BARS ON FO PFD DISAPEARED WHEN APP MODE BECOME ACTIVE AT GLIDESLOPE INTERCEPT. RECYCLED F/D SWITCHES AND LOC ON GS ENGAGED ON CAPT SIDE BUT NOT ON FO SIDE. GROUNDED - YES. ACCOMPLISHED DFCS FLIGHT FAULT REVIEW, GROUP BITE 12, FLT DIREC, ALL TEST PASSED. ACCOMPLISHED LAND VERIFY TEST, GROUP BITE 49, ALL TEST PASSED IAW AMM 22-11-00-740-806.
